EconPapers    
Economics at your fingertips  
 

Bivariate discrete Linnik distribution

Davis Antony Mundassery () and K. Jayakumar
Additional contact information
Davis Antony Mundassery: Christ College, Irinjalakuda, Kerala - India
K. Jayakumar: University of Calicut, Kerala - India

Statistica, 2013, vol. 73, issue 4, 423-436

Abstract: Christoph and Schreiber (1998a) studied the discrete analogue of positive Linnik distribution and obtained its characterizations using survival function. In this paper, we introduce a bivariate form of the discrete Linnik distribution and study its distributional properties. Characterizations of the bivariate distribution are obtained using compounding schemes. Autoregressive processes are developed with marginals follow the bivariate discrete Linnik distribution.

Keywords: Discrete Linnik distribution; Discrete Mittag-Leffler distribution; Linnik distribution; Negative Binomial compounding; Quasi factorial gamma distribution (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:73:y:2013:i:4:p:423-436

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:73:y:2013:i:4:p:423-436